STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS NUM6 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Back to Search Results |
| Catalog Number |
5531-G-610-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/28/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: patient's poly insert revised due to infection in the knee.No other information available due to hospital policy.Right knee.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon cr fem comp # (b)(4) cat # 5510f602; lot # yly3y, triathlon symmetric x3 patella; cat # 5550-g-319-e; lot # lwtw, tri ts baseplate size 6; cat # 5521-b-600; lot # rvg9ua.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.